# SDR JIKA

- Difficulty date: September 18, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N31701
- Make and model: Beech 1900C
- Aircraft serial: UB2
- Engine: Pwa PT6A60A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11443000227
- Condition: Corroded
- Location: Fuselage
- Part time: 28,678 hours, 39,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOR A PRESSURIZATION SQUAWK FOUND THE LOWER BELLY SKIN AT FUSELAGE STATION 258.25 HAD A CRACK EMINATING FROM A RIVET HEAD AND THE SKIN AROUND THE RIVET WAS BULGED OUT.  UPON FURTHER INSPECTION UNDER THE FLOOR BOARDS FOUND HEAVY CORROSION ON THE SKIN IN THE ARE OF STRINGERS 14 AND 15.  AFTER REMOVING THE CORRODED SECTION FO SKIN FOUND STRINGER 14 AND 15 WERE NOT CORRODED, BUT THE FILLER BETWEEN THE SKIN AND THE STRINGER WAS SEVERLY CORRODED AND NEEDED TO BE REPLACED.  WORKING WITH ENGINEERING ON AN APPROVED REPAIR.
